# SDR 2003UALA00864

- Difficulty date: November 16, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N620UA
- Make and model: Boeing 767222
- Aircraft serial: 21880
- Aircraft time: 73,501 hours, 18,884 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Motor
- Condition: Failed
- Location: Outflow Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO CABIN PRESSURIZATION PROBLEMS.  AUTO CABIN INOP EICAS MESSAGE.  MANUAL CONTROL FAILED ON DESCENT.  *S/D*  THE OUTFLOW DOOR DC MOTOR WAS FOUND TO FAIL WHEN COLD SOAKED.
